BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Mathematical Journal >
2000 >
Volume 26 Number 4 >

Please use this identifier to cite or link to this item:

Title: Boundary-Value Problems for almost Nonlinear Singularly Perturbed Systems of Ordinary Differential Equations
Authors: Karandjulov, L.
Stoyanova, Y.
Keywords: Boundary-Value Problems
Singularly Perturbed System
Asymptotic Solution
Boundary Functions
Issue Date: 2000
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 26, No 4, (2000), 309p-330p
Abstract: A boundary-value problems for almost nonlinear singularly perturbed systems of ordinary differential equations are considered. An asymptotic solution is constructed under some assumption and using boundary functions and generalized inverse matrix and projectors.
ISSN: 1310-6600
Appears in Collections:Volume 26 Number 4

Files in This Item:

File Description SizeFormat
sjm-vol26-num4-2000-309p-330p.pdf530.13 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback